# SDR AALA202506196868

- Difficulty date: March 3, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 63,269 hours, 32,406 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53133228201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND CONTINUITY FITTING RH SIDE WINDSHIELD. CRACK LE NGTH 0.200 INCH. VERTICAL DIRECTION. MAINTENANCE PERFORMED TIME LIMITED REPAIR ( REPLACED CONTINUITY FITTING) R/H SIDE WINDSHIELD LOCATED BTW FR1 TO FR3 AT LEVEL Y0 I.A.W  EA # 362768  AND DWG R53113426 ISSUE F.
